Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: Distributivity and conditional distributivity for T-uninorms
Journal: Information Sciences
Volume: 424
First page: 91
Last page: 103
Issue Date: 1-Jan-2018
Rank: M21a
ISSN: 0020-0255
DOI: 10.1016/j.ins.2017.09.065
Aggregation operators play an important role in many theoretical and practical aspects of applied mathematics. Recently, the focus is on operators with an annihilator, therefore the topic of this paper is distributivity, both conditional and regular, for certain classes of aggregation operators with this property. The characterization of all pairs (F, G) of aggregation operators that are satisfying distributivity law, on both whole and restricted domain, where F is a T-uninorm in Umax, and G is a t-conorm or a uninorm from Umin or Umax is given.
Keywords: Aggregation operator | Annihilator | Conditional distributivity | Distributivity | T-conorm | T-uninorm | Uninorm
Publisher: Elsevier
Project: Mathematical modeling of nonlinearity, uncertainty and decision 
Provincial Secretariat for higher education and scientific research, project 142-451-2838/2017-01

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.